Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 21(1); 1988 > Article
Korean Journal of Anesthesiology 1988;21(1):52-59.
DOI: https://doi.org/10.4097/kjae.1988.21.1.52   
Influence of Nitroglycerin on the Heart Rate and Blood Pressure Increased by Ketamine .
Jong Jin Sun, Chul Soo Kim, In Ho Ha, Sung Su Chung
1Department of Anesthesiology, Chonnam National University Medical School, Kwang-Ju, Korea.
2Department of Anesthesiology, Chonnam National University College of Dentistry, Kwang-Ju, Korea.
Abstract
Ketamine produces an increase in the heart rate and blood pressure, but the precise mechanism is controversial. In order to obtain inslight into the mechanism by observing the influence of nitroglycerin (NTG) on the ketamine effect, ketamine was administered intravenously following sublingual administration of nitroglycerin in conscious patients. The results were as follows: 1) In the ketamine(2mg/kg) group(n=15), the heart rate and blood pressure increased significantly by as much as 25%. 2) In the nitroglycerin(1.2mg) group(n=12), the heart rate increased, but blood pressure decreased from 5 minutes after administration. 3) In the group which received ketamine(2mg/kg) 5min. after NTG(1.2mg)(N=15), the heart rate did not change, but the blood pressure increased significantly without attenuation by nitroglycerin. From the above results, it is suggested that in the ketamine effect control mechanism may also be participated in addition ot the peripheral mechanism involving norepinephrine release.
Key Words: Nitroglycerin; Ketamine; Heart rate; Blood pressure


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
Room 1006 Yong-Seong BIZTEL Building, 109, Hangang-daero, Yongsan-gu, Seoul 04376, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next